MathSciNet Relay Station
MathSciNet bibliographic data
MR499285 (58 #17186) 32B15 (32C25)
Harvey, F. Reese; Lawson, H. Blaine, Jr. On boundaries of complex analytic varieties. II. Ann. of Math. (2) 106 (1977), no. 2, 213–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement